Review: could Niaspan cause Bruising (Bruise)?
Summary: there is no Bruising reported by people who take Niaspan yet.
We study 41,168 people who have side effects while taking Niaspan from FDA and social media. Find out below who they are, when they have Bruising and more.
Niaspan has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niaspan 41,698 users)
On Dec, 21, 2014: 41,168 people reported to have side effects when taking Niaspan. Among them, 1 people (0.00%) has Bruising.
Time on Niaspan when people have Bruising * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Bruising when taking Niaspan * :
Age of people who have Bruising when taking Niaspan * :
Severity of Bruising when taking Niaspan ** :
|least||moderate||severe||most severe |
How people recovered from Bruising ** :
Top conditions involved for these people * :
- Low thyroid (1 people, 100.00%)
- Cholesterol (1 people, 100.00%)
- High blood cholesterol and triglycerides (1 people, 100.00%)
- Drug-eluting stents (1 people, 100.00%)
- Blood pressure - high (1 people, 100.00%)
Top co-used drugs for these people * :
- Folic acid (1 people, 100.00%)
- Levothyroxine sodium (1 people, 100.00%)
- Aspirin (1 people, 100.00%)
- Omacor (1 people, 100.00%)
- Crestor (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Do you have Bruising while taking Niaspan?
You are not alone! Join a mobile support group:
- support group for people who take Niaspan
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Could pemphigoid cause my pet scan to lite up?
I recently had a PET scan to look at mass on my lungs. The Doc called me today & said the scan lit up. What are some reasons for it to lite up other than cancer? I have Pemphigoid. Could this be a reason?
- Is it safe to take both at the same time
tom had stents placed 1 1/2 ago ,,,,was only on Amlodipine Besylate 10 mg 1x a day ......and plavix and Ranitdine for heartburn... He just went to the DR and they told him to take losartan 1 time a day 50mg....Tom thought they said liptor ,,,,I recalling the Dr to make sure since I was not there at the time of this visit ,,,,,any suggestions if both high blood pressure med's are taken at the same time
- Does bcaa cause migraines?
I took 3 capsules of BCAA and within the next hour I developed a very aggressive migraine. Believing the migraine may have been separate to the tablets, I took another 3 capsules the next day and again within 1 hour I developed a very aggressive migraines. Has anyone had a similar adverse reaction?
- Will taking a fiber supplement at the same time as niaspan create a problem/interaction
I have been told that taking a fiber supplement at the same time as taking Niaspan will limit the effects of the Niaspan. I need to know so that I can change the order in which I take my meds and supplements if needed.
- Has anyone had their platelet count to below 10,000 after taking metformin, what they did to bring them back up to normal
has anyone that is taking metformin had their platelets drop below 10,000?
If so what did they do to bring them up and how long did it take.
More questions for: Niaspan, Bruising
You may be interested at these reviews (Write a review):
- Niacin induced thrombocytopena
On peritoneal dialysis, 40mg Lipitor and 3000mg Niaspan. Platelets decreased to 12 and residual renal function fell off a cliff. Examination of patient's records for 10+ years showed long term platelet decline. Niaspan discontinued, platelets recovered to 120-200 (varies depending on sample) and some residual renal function returned.
More reviews for: Niaspan, Bruising
Comments from related studies:
From this study (1 week ago):
I'm 53 diagnosed bipolar and hypothyroidism at 26 and 27 and diagnosed ADHD a few months ago, asked for second opinion as nurse diagnosing made 3 written mistakes and I was heavily sedated on Seroquel after being signed off with work stress, 2 weeks ago it was confirmed though only after a few minutes conversation and I did ask if psychiatrist was merely confirming to save face of his nurse for misdiagnosis and my original psychiatrist who referred me (who recently told me her son was ADHD) was given 18mg Concerta for 2 days then 36mg for 5 days until I was sick and extremely nauseous, bruised wrists, piercing sounds, eardrums blocked. Stopped taking after 7 days and GP intervention and now on day 5 of having a light period after 3 years of none. I was told by ADHD psychiatrist that people get nose bleeds and all side effects will go if only I can tolerate. During the side effects I also started writing lots of complaint letters and this is a trait of bipolar when high.
I wonder if Concerta is now giving me a bleed or is this normal naturally?
From this study (2 weeks ago):
will niacin effect my birth control injection?
From this study (2 months ago):
Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.